# SDR SWIA2020031649286

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS605.00 HAS MULTIPLE LOCATIONS OF CORROSION FROM STRINGER 21L TO 23R. (MARKED)    (C-CHECK) RO 3/13/2020   REPLACED FS605.00 FRAME FROM STRINGER 21L TO 23R. REF BOMBARDIER DWG, BOMBARDIER REO, CRJ200 SRM. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH TASK CARD.
